# SDR EE4Y2013032700034

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,752 hours, 41,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 800
- Part time: 64,752 hours, 41,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO COMPARTMENT DOOR AT BEAM NR 3, FWD BEAM END CRACKED.   REPLACED NR 3 DOOR BEAM END FITTING IAW S/B DC-9-52-189 ACOMPLISMENT INSTRUCTIONS, WORK INSTRUCTIONS CONDITION 3, REV 3, DATE FEB 21,2008 AND DWG  5934142, REV H, DATED 12-21-06.
